# SDR DALA2018020600710

- Difficulty date: January 31, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 54,524 hours, 31,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FELL OFF AT ROW 1.  RESECURED SIGN IAW MM.  OPERATION CHECKS GOOD.
